| Model Number |
471205-19 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during central processing, the fenestrated bipolar forceps instrument had thermal damage to the pulley cover.No known impact or patient consequence was reported.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the fenestrated bipolar forceps instrument for evaluation, but evaluation has not been completed as of the date of this report.Therefore, the root cause of the customer reported failure mode has not been determined.